# SDR COZR20121108001

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: General aviation
- Filed by: Kaiserair Inc, repair station COZR942C
- Aircraft: N50HA
- Make and model: Gulstm GVSPG500
- Aircraft serial: 5067
- Aircraft time: 2,619 hours, 1,142 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Shroud
- Part number: 1159P507050141
- Condition: Deteriorated
- Location: Apu Exhaut Duct
- Part time: 2,619 hours, 1,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST DUCT OUTER SHROUD WAS FOUND TO BE DETERIORATED DUE TO HYD FLUID LEAKING ON IT.   POWER TRANSFER UNIT FILTER ASSY IS LOCATED DIRECTLY ABOVE THE APU EXHAUST DUCT.  LEAKS FROM THIS FILTER ASSY WILL CAUSE HYD FLUID TO COME IN CONTACT WITH THE HOT EXHAUST DUCT AND CAUSE COKING AND DETERIORATION TO DUCT.
